# SDR USAA2011090800001

- Difficulty date: September 1, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65538446
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - LEVEL 2 GALVANIC CORROSION ON AFT CARGO FLOOR TRACK/BEAM BS 747, RBL 14.  REPAIRED AFT CARGO FLOOR TRACK/BEAM IAW BOEING DRAWING  65-53844 & B737 SRM 51-10-02 & 53-00-53 REPAIR 2.
